2019
Том 71
№ 11

All Issues

Mil'man A. L.

Articles: 2
Article (Russian)

Scattering matrix for the wave equation with finite radial potential in the two-dimensional space

Mil'man A. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 6. - pp. 791–802

Expressions for partial scattering matrices $S_l(\lambda)$ are obtained for all naturall by using Adamyan's result, which establishes a universal relationship between the scattering matrix for the wave equation with finite potential in a even-dimensional space and the characteristic operator function of a special contraction operator, which describes the dissipation of energy from the region of the space containing a scatterer. It is shown that this problem can be reduced to the case of $l = 0$ for all even $l$ and to the case of $l = 1$ for all odd $l$.

Article (Ukrainian)

Inverse problem of acoustic scattering for centrally symmetric finite objects in two-dimensional space

Mil'man A. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 12. - pp. 1649–1657